Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cheeger's constant in balls and isoperimetric inequality on Riemannian manifolds

Author: Joel García León
Journal: Proc. Amer. Math. Soc. 136 (2008), 4445-4452
MSC (2000): Primary 58Cxx
Published electronically: July 15, 2008
MathSciNet review: 2431061
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove isoperimetric inequality on a Riemannian manifold, assuming that the Cheeger constant for balls satisfies a certain estimation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58Cxx

Retrieve articles in all journals with MSC (2000): 58Cxx

Additional Information

Joel García León
Affiliation: Department of Mathematics, Imperial College, London, SW7 2BZ, United Kingdom
Address at time of publication: Departamento de Matemáticas, Facultad de Ciencias, UNAM, México, D. F., México

Keywords: Differential geometry, mathematical analysis, Cheeger's constant and isoperimetric inequality.
Received by editor(s): August 3, 2005
Received by editor(s) in revised form: October 20, 2005
Published electronically: July 15, 2008
Additional Notes: The author was supported in part by CONACyT, México
Dedicated: To Veronica, Emiliano and Camilo
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society